# SDR ASAA0852642

- Difficulty date: February 18, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 6,428 hours, 1,851 cycles
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Part number: ZR2A
- Condition: Faulty
- Location: Tail Compartment
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND "LAND VERIFY" TEST FAILS 49.35 BITE.  FCC "B" FAULTS ELEV POS SEN 2 MSG 22 11126.  REPLACED ELEVATOR POSITION SENSOR 2.  RIG AND SENSOR TESTS ALL CHECK GOOD.  LAND VERIFY PASSES 49.35 BUT NOW FAILS 49.32 WITH SAME FAULT (ELEV POS SEN 2).  REPLACED NSS.  LAND VERIFY OP CHECKS PASS.
